# SDR SWIA2019100346399

- Difficulty date: August 9, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 42,986 hours, 36,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL SKIN CRACKED AT LBL6 AND RBL6 FS235 (MARKED) (C-CHECK) RO: 09/29/2019 COMPLIED WITH THE REPAIR TO THE CRACKED NOSE WHEEL WELL SKIN AT FS235 LBL6 AND RBL6 IAW REO. PRESSURE CHECK GOOD.
